Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 1950970, 15 pages
https://doi.org/10.1155/2017/1950970
Research Article

Extinction and Persistence in Mean of a Novel Delay Impulsive Stochastic Infected Predator-Prey System with Jumps

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China
3Key Laboratory of Jiangxi Province for Numerical Simulation and Emulation Techniques, Gannan Normal University, Ganzhou 341000, China

Correspondence should be addressed to Xinzhu Meng; nc.ude.tsuds@601127zxm

Received 25 March 2017; Revised 24 April 2017; Accepted 4 May 2017; Published 20 June 2017

Academic Editor: Fathalla A. Rihan

Copyright © 2017 Guodong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guodong Liu, Xiaohong Wang, Xinzhu Meng, and Shujing Gao, “Extinction and Persistence in Mean of a Novel Delay Impulsive Stochastic Infected Predator-Prey System with Jumps,” Complexity, vol. 2017, Article ID 1950970, 15 pages, 2017. https://doi.org/10.1155/2017/1950970.